# SDR AALA201708189016

- Difficulty date: August 17, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 56,085 hours, 21,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR AFT GALLEY EMERGENCY LIGHT COVER DAMAGED.  REPLACED THE EMERGENCY LIGHT LENS, OPS CHECKED GOOD IAW AMM.
